# SDR 2001UALA01849

- Difficulty date: August 27, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 37,538 hours, 14,317 cycles
- Engine: Pwa PW2037
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CENTER EICAS "C HYD LOW QTY" RSVR LIGHT ON OVERHEAD. TURNED OFF CENTER HYD PUMPS, LOW PRESSURE LIGHTS CAME ON AT THAT TIME. LOWER EICAS STATUS CENTER QUANTITY ZERO
